Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/92420
Full metadata record
DC FieldValueLanguage
dc.contributor.authorZhao, Yangen
dc.contributor.authorChen, Guan Huaen
dc.contributor.authorYu, Luen
dc.date.accessioned2011-03-07T08:29:00Zen
dc.date.accessioned2019-12-06T18:22:59Z-
dc.date.available2011-03-07T08:29:00Zen
dc.date.available2019-12-06T18:22:59Z-
dc.date.copyright2000en
dc.date.issued2000en
dc.identifier.citationZhao, Y., Chen, G. H., & Yu, L. (2000). Lattice and spin polarons in two dimensions. Journal of Chemical Physics, 113(16), 6502-6508.en
dc.identifier.urihttps://hdl.handle.net/10356/92420-
dc.description.abstractA variational approach is employed to compute the wave function of a single polaron for a two-dimensional Holstein Hamiltonian with arbitrary forms of linear particle–boson interactions and boson dispersion relations. The Toyozawa ansatz is utilized, and generalizations to multiple polarons are outlined. Applications are made to model superradiance in pseudoisocyanine bromide J-aggregates, and to calculate quasiparticle dispersion of an itinerant hole in a two-dimensional antiferromagnet.en
dc.format.extent7 p.en
dc.language.isoenen
dc.relation.ispartofseriesJournal of chemical physicsen
dc.rights© 2000 AIP. This paper was published in Journal of Chemical Physics and is made available as an electronic reprint (preprint) with permission of American Institute of Physics. The paper can be found at: [Doi: http://dx.doi.org/10.1063/1.1310326]. One print or electronic copy may be made for personal use only. Systematic or multiple reproduction, distribution to multiple locations via electronic or other means, duplication of any material in this paper for a fee or for commercial purposes, or modification of the content of the paper is prohibited and is subject to penalties under law.en
dc.subjectDRNTU::Science::Chemistry::Physical chemistry::Solid state chemistryen
dc.titleLattice and spin polarons in two dimensionsen
dc.typeJournal Articleen
dc.contributor.schoolSchool of Materials Science & Engineeringen
dc.identifier.doi10.1063/1.1310326en
dc.description.versionPublished versionen
item.grantfulltextopen-
item.fulltextWith Fulltext-
Appears in Collections:MSE Journal Articles
Files in This Item:
File Description SizeFormat 
Lattice and Spin Polarons in Two Dimensions.pdf117.21 kBAdobe PDFThumbnail
View/Open

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.